# SDR A6WA201441147

- Difficulty date: February 18, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,630 hours, 24,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK ON LBL 9 CORRODED AT FS 559.112.  REMOVED UNSERVICEABLE CARGO FLOOR TRACK AT LBL 9 FS 559+112, THEN INSTALLED NEW SERVICEABLE TRACK IAW CRJ 200 AMM 53-01-11, SRM 53-21-49, 53-24-02.
